# SDR 95ZZZM438

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 566 Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE LEFT WING LEADING EDGE WITH CORROSION AT STATION XFS 566.  REMOVED FASTENERS, REMOVED CORROSION, FOUND LEVEL 2 CORROSION FABRICATED DOUBLER IAW 57-2-1 TREATED AND PRIMED IAW 51-1-8 INSTALLED FILLERS AND DOUBLER IAW SRM 57-2-1, 51-1-21 AND 51-1-21A.
